# SDR F3LA2017113000261

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 58,468 hours, 24,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D300664709
- Part serial: M100200
- Condition: Defective
- Location: L1 Door
- Part time: 3,335 hours, 1,504 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE NOT ARMING.   REMOVED AND REPLACED THE LEFT FORWARD DOOR SLIDE IAW AMM 25-62-44PB401. OPERATIONAL CHECKED GOOD.
